Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By clarky.

Thread: life after steroids

  1. #1
    flexyfish is offline New Member
    Join Date
    Dec 2014
    Posts
    9

    life after steroids

    I need some advice i was taking steroids , been off almost a year now after three years of use and its been a tough transformation, still now i have knee problems putting weight on by the day only my stomach problems with my teeth and most joints and no enthusiasm to train.
    Also part of my pct i couldn't finish the clomid as was getting massive headaches and took to lots of HCG as didn't think the first dose was enough
    Q1 is this normal to have all these health problems
    Q2 Was that PCT harmful
    Q3 Is it worth starting a steroid cycle again

  2. #2
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,597
    What you should do is go to the doc and get checked out. Don't say anything about your steroid use .

    Q1, No.
    Q2, you never told us what mg or for how long, HCG is not used in pct.
    Q3, do i really need to answer this.
    songdog likes this.

  3. #3
    flexyfish is offline New Member
    Join Date
    Dec 2014
    Posts
    9
    Thanks for the reply

  4. #4
    workingout123 is offline New Member
    Join Date
    Nov 2017
    Posts
    34
    1) yes
    2) yes
    3) no
    go see an endocrinologist and do extensive hormone testing

  5. #5
    clarky.'s Avatar
    clarky. is offline MONITOR
    Join Date
    Sep 2012
    Location
    Scotland
    Posts
    16,597
    Quote Originally Posted by flexyfish View Post
    Thanks for the reply
    Your welcome, go to the doc and tell him/her how you feel and the problems that you have.

  6. #6
    David LoPan's Avatar
    David LoPan is offline Knowledgeable Member
    Join Date
    Aug 2013
    Location
    Big Trouble, Little China
    Posts
    2,880
    Blog Entries
    1
    Quote Originally Posted by clarky. View Post
    Your welcome, go to the doc and tell him/her how you feel and the problems that you have.
    Sounds like you need a full physical and a blood draw to see what is going on with you.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •